Characterizations of obstinate filters in semihoops

Authors

  • Jun Tao Wang Xi’an Shiyou University - School of science
  • Ting Qian Xi’an Shiyou University - School of science
  • Yan Hong She Xi’an Shiyou University - School of science

Keywords:

semihoop, obstinate filter, homomorphism, simple semihoop

Abstract

In this paper, we consider fundamental properties of obstinate filters in semihoops and give some characterizations of them.  Also, we discuss the relationship between obstinate filters and other types of filters (maximal, implicative, positive implicative, normal and fantastic filters) of semihoops and prove that a filter is an obstinate filter if and only if it is a maximal filter and positive implicative filter.  Finally, we give some characterizations of simple semihoop by obstinate filter and prove that the homomorphic image of obstinate filters are also obstinate filters.  These results will provide a more general algebraic foundation for inference rule in fuzzy logic based on left continuous t-norms.

Downloads

Published

2019-07-30

How to Cite

Wang, J. T., Qian, T., & She, Y. H. (2019). Characterizations of obstinate filters in semihoops. Italian Journal of Pure and Applied Mathematics, 42, 851–862. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7182

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 2 3 4 5 6 7 8 9 10 > >> 

You may also start an advanced similarity search for this article.